# SDR FDEA201606081891

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,313 hours, 29,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR REMOTE SLIDE PRESSURE LIGHT IS INOPERATIVE.  RELAMPED LIGHT ASSY IAW SMP.  ACFT OK FOR SERVICE.
